MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS VS4 VITAL SIGNS MONITOR; PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS VS4 VITAL SIGNS MONITOR; PATIENT MONITOR
Model Number 863283
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported the problem of after replacing the speaker, still no sound and would like to order main board.There was no patient or user harm.
 
Event or Problem Description
The customer reported the problem of after replacing the speaker, still no sound and would like to order main board.There was no patient involvement.

Brand Name
VS4 VITAL SIGNS MONITOR
Common Device Name
PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key9294909
Report Number1218950-2019-08514
Device Sequence Number19394480
Product Code DXN
UDI-Device Identifier00884838028890
UDI-Public(01)00884838028890
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863283
Device Catalogue Number863283
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer11/05/2019
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date11/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1